# SDR UPS06847647

- Difficulty date: July 12, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4641326U
- Condition: Cracked
- Location: Bs 1690 L35l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 1-3 MAIN CABIN STA.1690 LONGERON 35L END FITTING CRACKED     REMOVED AND REPLACED LONGERON 35L END FITTING AT STA.1690 IAW SRM 51-1-21 AND SRM 51-1-20D.
